Asia Mathematika

An International Journal. ISSN: 2457-0834 (online)

Current Issue:
Volume 2, Issue 2 August 2018

On Moore-Penrose Inverse of Matrices over Semirings
Kanak Ray Chowdhury, Md. Yasin Ali, Abeda Sultana and Nirmal Kanti Mitra
Abstract, references, article information and full text pdf

Analysis of modeling for induced resistance to plant disease using biological control agents
A. Eswari and S. Saravanakumar
Abstract, references, article information and full text pdf

A joint generalization of Van Vleck’s type Hilbert space valued functional equations
Hajira Dimou, Muaadh Almahalebi and Abdellatif Chahbi
Abstract, references, article information and full text pdf

Semi-Compact and Semi-Lindelӧf Spaces via Neutrosophic Crisp Set Theory
A.A. Salama, I.M.Hanafy and M. S. Dabash
Abstract, references, article information and full text pdf

Characteristic equation of a matrix via Bell polynomials
A. Zúñiga-Segundo, J. López-Bonilla and S. Vidal-Beltrán
Abstract, references, article information and full text pdf

Coefficient inequalities for certain classes of analytic functions using generalized q -Ruscheweyh derivative
P.Nandini and S Latha
Abstract, references, article information and full text pdf

Generalized functional inequalities in non-Archimedean banach spaces
Y. Aribou and S. Kabbaj
Abstract, references, article information and full text pdf

K-Operator frame for End*A(H)
Mohamed Rossafi AND Samir Kabbaj
Abstract, references, article information and full text pdf

Survey on finding indecomposable quiver representations for algebra of finite representation type
Intan Muchtadi-Alamsyah, Nurul Ula Sayyidatunnisa and Rinna Samra
Abstract, references, article information and full text pdf

Volume 2, Issue 1 April 2018

Trace of the Laplace transform of exp(t An×n)
J. Lopez-Bonilla, R. Lopez-Vazquez and S. Vidal-Beltran.
Abstract, references, article information and full text pdf

Producer and Consumer Quality Levels for QSSSS-2 through Numerical Methods and Weighted Poisson Distribution
V. Kaviyarasu and V. Devika.
Abstract, references, article information and full text pdf

On an identity of Spivey for Bell numbers
B. Man Tuladhar, H. Torres-Silva and J. López-Bonilla.
Abstract, references, article information and full text pdf

On GF-Projective Modules And Dimension
Lingling Tan
Abstract, references, article information and full text pdf

ψĝ-Closed Sets in BiˇCech Closure Spaces
N. Ramya
Abstract, references, article information and full text pdf

Volume 1, Issue 2 December 2017

Generators of the Lanczos Potential in Godel spacetime
V. Barrera-Figueroa, J. López-Bonilla and R. López-Vázquez
Abstract, references, article information and full text pdf

M/M/C/K Queueing process and its designing selection of acceptance sampling plans
S.Murali and V.C.Thilak Rajkumar
Abstract, references, article information and full text pdf

A Note on Normal Seminear-Rings
R. Perumal, R. Arulprakasam and M. Radhakrishnan
Abstract, references, article information and full text pdf

A Comparative Study of Various Vacation Policies in an M/G/1 Retrial Queue with Customer Balking
S. Pavai Madheswari and P. Suganthi
Abstract, references, article information and full text pdf

Analytical Solution of Dengue Model with Maturation Delay by Homotopy Perturbation Method
G. Devipriya

Volume 1, Issue 1 August 2017

A study on T-Fuzzysoft subhemirings of a Hemiring
N. Anitha and M. Latha
Abstract, references, article information and full text pdf

Graceful Labeling for different path and complete Bi-partite using Padavon sequence
A. Neerajah and P. Subramanian
Abstract, references, article information and full text pdf

Designing of Skip lot sampling plan (SkSP–3) with Single Sampling Plan as
reference plan under the conditions of Intervened Poisson distribution

S. Azarudheen and K. Pradeepa Veerakumari
Abstract, references, article information and full text pdf

FFI-injective and FFI-flat modules
A. Umamaheswaran
Abstract, references, article information and full text pdf

The type III vacuum spacetime does not accept embedding into E6
V. Barrera-Figueroa, J. López-Bonilla and R. López-Vázquez
Abstract, references, article information and full text pdf

Conference / Special Issue:

Asia Mathematika (ISSN: 2457-0834) invites Special issue from the National/ International Conferences conducted by colleges, Universities etc.


Visitors count


Join us